Texas, 2025

Dust Storm and High Wind in Texas, March 14, 2025

March 14, 2025 · NWS LUB · 36 events in 24 counties and zones

An intense cyclone emerging over the southern High Plains on the 14th brought widespread high-impact weather to the entire region. Multiple weather hazards were observed which included severe winds, thick blowing dust, precipitation, and extremely critical fire weather.

Where it happened

Every event with a place to put it; 36 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LUB wrote it up.

An intense cyclone emerging over the southern High Plains on the 14th brought widespread high-impact weather to the entire region. Multiple weather hazards were observed which included severe winds, thick blowing dust, precipitation, and extremely critical fire weather. A Pacific cold front raced through the region during the early morning hours and brought light precipitation, mostly to areas on the caprock, as well as an initial bout of severe wind gusts. This first round of severe wind gusts kicked up blowing dust which quickly shifted into Oklahoma and North Texas. More intense westerly winds developed over the region through the mid to late morning hours and continued through the late afternoon. The widespread and long duration intense wind storm carried copious amounts of dust from eastern New Mexico into West Texas and areas farther east. Visibilities of less than one half mile were common for areas on the caprock with many areas experiencing brownout conditions. Limited visibility contributed to numerous vehicle accidents across the region. This included 18-wheelers that were blown over by the wind. Law enforcement closed several highways due to low visibilities. The severe winds also caused significant tree and property damage. Most severe wind gusts were measured between 65 and 75 mph with a peak wind gust of 84 mph at both Friona (Parmer County) and Dimmitt (Castro County). Lubbock International Airport (Lubbock County) measured a wind gust of 82 mph which is the highest wind gust recorded during the three month period from March through May dating back to 1945.

High wind gusts from the Texas Tech University West Texas mesonet network are below:

84 mph at Friona (Parmer County),|84 mph at Dimmitt (Castro County),|80 mph at Plainview (Hale County),|80 mph at Vigo Park (Swisher County),|79 mph at Silverton (Briscoe County),|78 mph at Hart (Castro County),|78 mph at Happy (Swisher County),|78 mph at Tulia (Swisher County),|78 mph at Caprock Canyons State Park (Briscoe County),|77 mph at Muleshoe (Bailey County),|77 mph at Amherst (Lamb County),|77 mph at Lesley (Hall County),|77 mph at Turkey (Hall County),|75 mph at Earth (Lamb County),|75 mph at Olton (Lamb County),|74 mph at Morton (Cochran County),|74 mph at Flomot (Motley County),|74 mph at Floydada (Floyd County),|74 mph at South Plains (Floyd County),|73 mph at Abernathy (Hale County),|73 mph at O'Donnell (Lynn County),|73 mph at Shallowater (Lubbock County),|72 mph at Aiken (Hale County),|72 mph at Roaring Springs (Motley County),|72 mph at Matador (Motley County),|72 mph at Estelline (Hall County),|72 mph at Guthrie (King County),|71 mph at McAdoo (Dickens County),|71 mph at Aspermont (Stonewall County),|71 mph at Levelland (Hockley County),|70 mph at Memphis (Hall County),|69 mph at Anton (Hockley County),|69 mph at New Deal (Lubbock County),|69 mph at Northfield (Motley County),|69 mph at Lubbock (Lubbock County),|68 mph at Childress (Childress County),|68 mph at Ralls (Crosby County),|68 mph at White River Lake (Crosby County),|67 mph at Sundown (Cochran County),|67 mph at Wolfforth (Lubbock County),|67 mph at Slaton (Lubbock County),|67 mph at Plains (Yoakum County),|67 mph at Spur (Dickens County),|66 mph at Denver City (Yoakum County),|66 mph at Paducah (Cottle County),|65 mph at New Home (Lynn County),|65 mph at Graham (Garza County),|65 mph at Jayton (Kent County),|65 mph at Hackberry (Cottle County),|64 mph at Post (Garza County),|63 mph at Tahoka (Lynn County),|62 mph at Brownfield (Terry County),|60 mph at Lake Alan Henry (Garza County).

The following high wind reports are from Automated Surface Observing Stations (ASOS) and Automated Weather Observing Systems (AWOS):

82 mph at Lubbock International Airport (Lubbock County),|72 mph at Plainview-Hale County Airport (Hale County),|71 mph at Childress Municipal Airport (Childress County),|68 mph at Levelland Municipal Airport (Hockley County),|59 mph at Denver City Airport (Yoakum County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before the first event at Mar 14, 2:54 AM CST, 1 hour 44 minutes earlier. Its key messages:

  • Updated at 342 AM CDT Fri Mar 14 2025
  • Dangerous high winds and extremely critical fire weather conditions are expected today, with wind gusts up to 80 mph.
  • Widespread blowing dust is expected this afternoon, with dust storm like conditions possible which may lead to extremely poor visibilities and hazardous travel.
  • A Red Flag Warning and High Wind Warning are both in effect for the entire forecast area through this evening.
  • Very warm, dry, and breezy to windy weather will return early next week with critical fire weather conditions expected again on Monday with extremely critical conditions possible on Tuesday.
Area forecast discussion, Mar 14, 2:54 AM CST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
354 AM CDT Fri Mar 14 2025

...New SHORT TERM, LONG TERM, FIRE WEATHER...

.KEY MESSAGES...
Updated at 342 AM CDT Fri Mar 14 2025

 - Dangerous high winds and extremely critical fire weather
   conditions are expected today, with wind gusts up to 80 mph.

 - Widespread blowing dust is expected this afternoon, with dust
   storm like conditions possible which may lead to extremely poor
   visibilities and hazardous travel.

 - A Red Flag Warning and High Wind Warning are both in effect
   for the entire forecast area through this evening.

 - Very warm, dry, and breezy to windy weather will return early
   next week with critical fire weather conditions expected again
   on Monday with extremely critical conditions possible on
   Tuesday.

&&

.SHORT TERM...
(Today and tonight)
Issued at 342 AM CDT Fri Mar 14 2025

Water vapor imagery early this morning shows the upper level trough
centered over the Desert Southwest, where it is expected to
amplify through the early morning hours centering the associated
low over portions of northeastern New Mexico. This will position
the core of the 120+ knot mid-level jet right overhead of the CWA
by this afternoon. Additionally, the surface low over eastern
Colorado will deepen as it begins to traverse through the Southern
Plains with the cores of the 700mb 80+ knot jet streak and 850mb
60+ knot jet streak creeping into the FA by sunrise as the Pacific
front begins to move in tracking from west to east shifting winds
out of the west as they strengthen. NBM wind speeds continue to
look slightly underdone given MSLP changes around 5 to 6 mb every
3 hours in combination with the nearly 15 dam 700mb height
difference over 200nm, suggesting strong area-wide wind speeds
around 40 to 60 mph, with wind gusts up to 80 mph. Therefore, a
High Wind Warning is in effect from 6 AM CDT until 8 PM CDT. Wind
speeds will likely peak around noon when the core of the jets are
expected to be positioned directly overhead of the FA. With the
dry conditions out west, these stronger wind speeds will likely
lead to areas of blowing dust and/or dust storm like conditions
across much of the region. Low visibilities are expected with
widespread blowing dust, with significant visibility reductions
possible, but confidence in the magnitude of visibility reductions
remains low at this time. Not only will this system bring high
wind speeds today, but it will also bring extreme fire weather
conditions area-wide this afternoon, despite the slightly cooler
temperatures brought to us by the morning FROPA. Minimum RH values
are expected to be as low as 8% this afternoon and with ERC
values generally above the 50th and 75th percentiles and 20 foot
winds speeds around 40 to 50 mph, conditions will be favorable for
rapid spread of wildfires. Therefore, a Red Flag Warning is in
effect from 9 AM CDT through 10 PM CDT. Make sure to practice fire
weather safety and do your part and avoid activities that may
cause a spark this afternoon to help prevent wildfires.

This system is expected to eject quickly into the Central Plains by
this evening, which will therefore allow wind speeds to begin
diminishing around sunset. Where they will still remain elevated
around 25 to 20 mph overnight, as a surface trough located at the
base of the surface low to our north tracks through the DFW
metroplex tonight, ahead of the H5 longwave trough incoming from the
west on Saturday. Given these breezy wind speeds overnight,
overnight lows will remain on the milder side with lows in the 40s
off the Caprock and in the 30s on the Caprock.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 342 AM CDT Fri Mar 14 2025

Much more tranquil weather will return to the region this weekend in
the wake of today's wind storm. After a breezy Saturday morning,
much calmer winds will return to the region on Saturday afternoon
as cool surface ridging builds into West Texas behind a weak cold
front. Although the potent upper low responsible for the high
winds today will be well to our northeast, longwave upper
troughing will still encompass most of the central CONUS on
Saturday, with models in good agreement depicting a few embedded
shortwave troughs passing overhead on Saturday. Combined with a
nearly saturated atmosphere above 700mb, the associated forcing
for ascent should be enough to generate some isolated to scattered
showers Saturday, although a very dry lower atmosphere (surface
T/Td spreads of 20-30F) will keep any precipitation very light.
Will nevertheless maintain blended SChc PoPs for areas on the
Caprock Saturday, and although any precipitation would mainly take
the form of rain with highs in the 50s to low 60s, a brief rain-
snow mix is possible early in the day across the SW TX Panhandle.

Upper level ridging will then build into the region on Sunday
resulting in a pleasant day with relatively light winds and mild
temperatures. Flow aloft will begin to turn more southwesterly on
Monday resulting in a return of persistent lee surface troughing to
our north and associated breezy and dry downslope surface flow.
Highs will consequently warm into the 80s on Monday, with critical
fire weather conditions also set to return area-wide. Looking
towards the middle of next week, there is good model consensus that
another potent mid/upper level storm system will track across the
CONUS in the Tue-Wed timeframe. Current model progs place a sub
990mb surface low over KS which would result in a fairly windy day
on Tuesday across West Texas, which combined with very warm and dry
conditions could bring widespread critical to perhaps extreme fire
danger to most of the region Tuesday. Cooler temperatures are then
likely to return Wednesday into Thursday behind the departing
system.

&&

.AVIATION...
(06Z TAFS)
Issued at 1230 AM CDT Fri Mar 14 2025

VFR conditions will begin to diminish through the early overnight
hours tonight as we begin to see wind speeds increase to around 20
knots, gusting to 30 knots through sunrise. Thereafter, a Pacific
front will cause a significant increase in wind speeds with gusts
upwards of 70 knots possible. KLBB and KPVW terminals will likely
see BLDU impact visibilities to low end MVFR late this morning and
possibly down to IFR late this afternoon. MVFR CIGS are likely at
KCDS where wind speeds will be lighter in comparison to KLBB and
KPVW. Wind speeds are expected to diminish by late this evening.

&&

.FIRE WEATHER...
Issued at 342 AM CDT Fri Mar 14 2025

Extremely critical fire weather conditions are expected to develop
this morning through the late evening hours as an upper level storm
system brings dangerous wind speeds to much of the region this
afternoon. Breezy southwesterly wind speeds are already occurring
across much of the Caprock early this morning, where they will veer
out of the west by daybreak as a Pacific Front quickly tracks
through the entire forecast area just after sunrise. Behind the
front, westerly wind speeds around 40 to 60 mph are expected to
occur with gusts up to 80 mph; with 20 foot wind speeds around 40 to
50 mph. Stronger wind speeds will be found across the Caprock,
specifically the far southwestern Texas Panhandle where isolated
extreme wind gusts up to 90 mph may be possible. Visibility
reductions, possibly significant, can be expected with widespread
blowing dust expected. Relative humidity values are expected to
be in the single digits across much of the South Plains and
Rolling Plains, with values in the lower teens across the far
southern Texas Panhandle. This in combination with the stronger
wind speeds and ERC values generally above the 50th and 75th
percentile will lead to conditions favorable of rapid wildfire
spread through much of the day. Wind speeds will begin to diminish
late this evening as the upper level system ejects to the
northeast around sunset. Wind speeds will still remain on the
breezy end overnight around 15 to 20 mph with overnight recoveries
in the 30th percentile across the Rolling Plains and around the
50th percentile across the South Plains and far southern Texas
Panhandle. Given these favorable conditions, a Red Flag Warning is
in effect from 9 AM CDT through 10 PM CDT today in addition to
the High Wind Warning in effect from 6 AM CDT until 8 PM CDT.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 8 PM CDT this evening for TXZ021>044.

Red Flag Warning from 9 AM this morning to 10 PM CDT this
evening for TXZ021>044.

&&

SHORT TERM...12
LONG TERM....30
AVIATION...12
Hazardous weather outlook, Mar 14, 3:12 AM CST, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
412 AM CDT Fri Mar 14 2025

TXZ021>044-150915-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
412 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...Today and tonight.

A dangerous high wind event is expected today with sustained west
winds ranging from 40 to 55 mph with gusts up to 80 mph. Widespread
blowing dust will likely result in dust storm like conditions with
visibility potentially falling near zero at times. Hazardous travel
is expected area-wide today. A High Wind Warning is in effect until
8 PM CDT for the entire forecast area.

Extremely critical fire weather conditions will also occur today. Any
fires that develop today will spread rapidly and will have the
potential to grow into dangerous wind-driven wildfires that will be
difficult or impossible to control. A Red Flag Warning is in effect
until 10 PM CDT for the entire forecast area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Fire danger will increase once again early next week. Widespread
critical fire weather conditions are expected on Monday with
critical to extremely critical conditions expected on Tuesday.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

24 high wind, 12 dust storm. Local standard time, as filed.

High Wind, Parmer

When
March 14, 4:38 AM CST to 4:09 PM CST
Where
Parmer forecast zone
Measured
73 kt (84 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -102.784 (the zone’s center; the record gives no point)

High Wind, Bailey

When
March 14, 4:52 AM CST to 4:39 PM CST
Where
Bailey forecast zone
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
34.069, -102.830 (the zone’s center; the record gives no point)

High Wind, Lamb

When
March 14, 4:57 AM CST to 4:58 PM CST
Where
Lamb forecast zone
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
34.069, -102.352 (the zone’s center; the record gives no point)

High Wind, Cochran

When
March 14, 5:08 AM CST to 5:23 PM CST
Where
Cochran forecast zone
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
33.604, -102.828 (the zone’s center; the record gives no point)

High Wind, Hockley

When
March 14, 5:15 AM CST to 3:59 PM CST
Where
Hockley forecast zone
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

High Wind, Yoakum

When
March 14, 5:15 AM CST to 3:35 PM CST
Where
Yoakum forecast zone
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
33.173, -102.828 (the zone’s center; the record gives no point)

High Wind, Castro

When
March 14, 5:19 AM CST to 5:01 PM CST
Where
Castro forecast zone
Measured
73 kt (84 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -102.262 (the zone’s center; the record gives no point)

High Wind, Lubbock

When
March 14, 5:36 AM CST to 6:01 PM CST
Where
Lubbock forecast zone
Measured
71 kt (82 mph) measured gust
Reported by
Mesonet
Coordinates
33.610, -101.820 (the zone’s center; the record gives no point)

High Wind, Swisher

When
March 14, 5:45 AM CST to 3:54 PM CST
Where
Swisher forecast zone
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -101.735 (the zone’s center; the record gives no point)

High Wind, Hale

When
March 14, 5:56 AM CST to 4:37 PM CST
Where
Hale forecast zone
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
34.071, -101.827 (the zone’s center; the record gives no point)

High Wind, Briscoe

When
March 14, 6:14 AM CST to 4:59 PM CST
Where
Briscoe forecast zone
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
34.530, -101.209 (the zone’s center; the record gives no point)

High Wind, Crosby

When
March 14, 6:20 AM CST to 3:37 PM CST
Where
Crosby forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
33.615, -101.300 (the zone’s center; the record gives no point)

High Wind, Floyd

When
March 14, 6:24 AM CST to 5:07 PM CST
Where
Floyd forecast zone
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
34.072, -101.303 (the zone’s center; the record gives no point)

High Wind, Terry

When
March 14, 6:29 AM CST to 1:35 PM CST
Where
Terry forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
33.174, -102.335 (the zone’s center; the record gives no point)

High Wind, Hall

When
March 14, 6:32 AM CST to 5:09 PM CST
Where
Hall forecast zone
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
34.531, -100.681 (the zone’s center; the record gives no point)

High Wind, Motley

When
March 14, 6:34 AM CST to 5:34 PM CST
Where
Motley forecast zone
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
34.074, -100.780 (the zone’s center; the record gives no point)

High Wind, Lynn

When
March 14, 6:38 AM CST to 2:04 PM CST
Where
Lynn forecast zone
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
33.177, -101.816 (the zone’s center; the record gives no point)

High Wind, Dickens

When
March 14, 6:48 AM CST to 5:04 PM CST
Where
Dickens forecast zone
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
33.617, -100.779 (the zone’s center; the record gives no point)

High Wind, Garza

When
March 14, 7:07 AM CST to 3:24 PM CST
Where
Garza forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
33.180, -101.298 (the zone’s center; the record gives no point)

High Wind, Childress

When
March 14, 8:20 AM CST to 4:53 PM CST
Where
Childress forecast zone
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
34.529, -100.208 (the zone’s center; the record gives no point)

High Wind, Cottle

When
March 14, 9:16 AM CST to 3:54 PM CST
Where
Cottle forecast zone
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
34.078, -100.279 (the zone’s center; the record gives no point)

High Wind, King

When
March 14, 9:33 AM CST to 5:18 PM CST
Where
King forecast zone
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
33.617, -100.256 (the zone’s center; the record gives no point)

High Wind, Stonewall

When
March 14, 9:42 AM CST to 2:30 PM CST
Where
Stonewall forecast zone
Measured
62 kt (71 mph) measured gust
Reported by
Mesonet
Coordinates
33.179, -100.253 (the zone’s center; the record gives no point)

High Wind, Kent

When
March 14, 10:01 AM CST to 2:44 PM CST
Where
Kent forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
33.181, -100.778 (the zone’s center; the record gives no point)

Dust Storm, Yoakum

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Yoakum forecast zone
Reported by
Social Media
Coordinates
33.173, -102.828 (the zone’s center; the record gives no point)

Dust Storm, Cochran

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Cochran forecast zone
Reported by
Social Media
Coordinates
33.604, -102.828 (the zone’s center; the record gives no point)

Dust Storm, Bailey

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Bailey forecast zone
Reported by
Social Media
Coordinates
34.069, -102.830 (the zone’s center; the record gives no point)

Dust Storm, Parmer

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Parmer forecast zone
Reported by
Social Media
Coordinates
34.530, -102.784 (the zone’s center; the record gives no point)

Dust Storm, Castro

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Castro forecast zone
Reported by
Social Media
Coordinates
34.530, -102.262 (the zone’s center; the record gives no point)

Dust Storm, Lamb

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Lamb forecast zone
Reported by
Social Media
Coordinates
34.069, -102.352 (the zone’s center; the record gives no point)

Dust Storm, Hockley

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Hockley forecast zone
Reported by
Social Media
Coordinates
33.608, -102.343 (the zone’s center; the record gives no point)

Dust Storm, Terry

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Terry forecast zone
Reported by
Social Media
Coordinates
33.174, -102.335 (the zone’s center; the record gives no point)

Dust Storm, Lynn

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Lynn forecast zone
Reported by
Social Media
Coordinates
33.177, -101.816 (the zone’s center; the record gives no point)

Dust Storm, Lubbock

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Lubbock forecast zone
Reported by
Social Media
Coordinates
33.610, -101.820 (the zone’s center; the record gives no point)

Dust Storm, Hale

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Hale forecast zone
Reported by
Social Media
Coordinates
34.071, -101.827 (the zone’s center; the record gives no point)

Dust Storm, Swisher

When
March 14, 11:00 AM CST to 4:00 PM CST
Where
Swisher forecast zone
Reported by
Social Media
Coordinates
34.530, -101.735 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Dust Storm
Blowing dust that reduced visibility to a quarter mile or less.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyWarnings in Texas, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1232681, 1232570, 1232678, 1232578, 1232672, 1232685, 1232573, 1232686, 1232683, 1232584, 1232571, 1232580, 1232582, 1232684, 1232667, 1232680, 1232679, 1232581, 1232583, 1232577, 1232579, 1232677, 1232682, 1232674, 1232690, 1232691, 1232692, 1232693, 1232694, 1232695, 1232696, 1232697, 1232698, 1232699, 1232700, 1232701.